Greetings all. I am new to this forum and was wondering if anyone can help me with something iâve noticed. I do not have any problems ejaculating or urinating, but I have noticed random stinging sensations in the head of my penis. I asked someone about this because I was concerned it could be an std. They told me to go to gnc and get something called super acidophilus. Does this make any sense to anyone? Does anyone have any idea what if anything I should be concerned about? Thanks allâ¦..
No, what that person told you doesn't make sense at all if I understand acidophilus correctly. Acidophilus has nothing whatsoever to do with stinging sensations in your penis. That would be the equivalent of my telling you to buy tampons to cure the problem. It just doesn't make sense. The two aren't related. Acidophilus supplements are available for people who have already talked to their doctor and have a shortage of "good" bacteria in their gastrointestinal tract or vagina. Acidophilus supplements help to replace that good bacteria.
If you are having strange sensations anywhere in your body you should always talk to a doctor before trying to self-medicate. A lot of things are available over the counter, but that does not mean that everyone should be taking them.
You don't seem to be a young kid or you would know that of you are using soap to masturbate it can cause stinging when you pee.
Anyone else reading this soap is not a good lubricant. It dries your skin.